Vol. 103, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
An extension of Sion’s minimax theorem with an application to a method for constrained games

Joachim Georg Hartung

Vol. 103 (1982), No. 2, 401–408
Abstract

Sion’s minimax theorem is extended for noncompact sets, and for certain two-person zero-sum games on constrained sets a sequential unconstrained solution method is given.

Mathematical Subject Classification
Primary: 90D05, 90D05
Milestones
Received: 21 January 1980
Revised: 23 September 1981
Published: 1 December 1982
Authors
Joachim Georg Hartung